# SDR SIMA20220415002

- Difficulty date: April 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 40,716 hours, 36,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL R2 - EMERGENCY LIGHT STRIP PN UNKNOWN ENTERED WRONG PN (REMOVED) FOR ROW 15 FLOOR EMERGENCY LIGHT STRIP INOP- "TRANSFERRED FROM NRWC 678-CMI-04953 ITEM 1" -C/A-RAR ROW 15 FLOOR EMERGENCY LIGHT STRIP IAW AMM 33-50-12-000-801-A AND 33-50-12-400-801-A. OPS CHECK GOOD. MEL RESTORED. END.
